# SDR 97ZZZX376

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T101738
- Condition: Below Spec
- Location: Prop
- Part time: 9,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PROP ASSY P/N T10173-8 BLADE BELOW MINIMUM SPECS.
